{"product_id":"aspro-clear-regular-strength-aspirin-soluble-effervescent-60-tablets","title":"Aspro Clear Regular Strength Aspirin Soluble Effervescent 60 Tablets","description":"\u003cp class=\"body-m text-colour-body-light mb-space-400 last-of-type:mb-0\"\u003eAspro Clear Regular Strength Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation.\u003c\/p\u003e\n\u003cp\u003eAspro Clear Regular Strength Aspirin provides fast \u0026amp; effective temporary relief from symptoms such as headache, sore throat, toothache, migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with cold \u0026amp; flu, Inflammation associated with muscular aches and pains, medically-diagnosed neuralgia or fibrositis and period pain. Also reduces fever.\u003cbr\u003eSoluble effervescent tablets that have a pleasant taste.\u003cbr\u003eThe tablets start to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it.\u003cbr\u003eEffervescent tablets to relieve pain, fever and inflammation\u003c\/p\u003e\n\u003cp class=\"body-m text-colour-body-light mb-space-400 last-of-type:mb-0\"\u003eSuitable For: Adults and children over 12 years of age.\u003c\/p\u003e\n\u003cp class=\"body-m text-colour-body-light mb-space-400 last-of-type:mb-0\"\u003eBoxed Contents: 60 Soluble Tablets\u003c\/p\u003e\n\u003cp class=\"body-m text-colour-body-light mb-space-400 last-of-type:mb-0\"\u003eSize: 60 Pack\u003c\/p\u003e\n\u003cp class=\"body-m text-colour-body-light mb-space-400 last-of-type:mb-0\"\u003eKEY FEATURES\u003c\/p\u003e\n\u003cp\u003e• Provides fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.\u003cbr\u003e• Soluble effervescent tablets.\u003cbr\u003e• Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it\u003cbr\u003e• Pleasant taste.\u003cbr\u003e• Totally soluble and works fast\u003cbr\u003e• Effervescent tablets to relieve pain, fever and inflammation\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003eEach tablet contains Aspirin 300mg.\u003c\/p\u003e\n\u003cp class=\"body-m text-colour-body-light mb-space-400 last-of-type:mb-0\"\u003eContains: Contains saccharin sodium, sulfites and sorbates. Each tablet contains 268 mg of sodium.\u003c\/p\u003e\n\u003cp class=\"body-m text-colour-body-light mb-space-400 last-of-type:mb-0\"\u003e\u003cstrong\u003eWarnings\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003eAlways read the label and follow directions for use.  Contains sulfites and sorbates.  If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines.\u003cbr\u003eDo not use this product :\u003cbr\u003e- if you have a stomach ulcer or history of heart failure\u003cbr\u003e- during the first 6 months of pregnancy unless advised by a doctor. Do not use at all in the last 3 months of pregnancy\u003cbr\u003e- if you are allergic to aspirin or other anti-inflammatory medicines.\u003cbr\u003e- if you get an allergic reaction, stop taking and see your doctor immediately.\u003cbr\u003e- if you are taking anticoagulant therapy\u003c\/p\u003e\n\u003cp\u003eUnless a doctor has told you to, do not use this product:\u003cbr\u003e- for more than a few days at a time\u003cbr\u003e- in children under 12 years of age\u003cbr\u003e- in children 12-16 years of age with or recovering from chicken pox, influenza or fever. \u003cbr\u003e- if you have asthma\u003cbr\u003e- with other medicines containing aspirin or anti-inflammatory medicines that you are taking regularly\u003cbr\u003e- if you have impaired kidney or liver function\u003cbr\u003eSee a doctor before taking for thinning the blood or for your heart.\u003cbr\u003eContains saccharin sodium, sulfites and sorbates. Each tablet contains 268 mg of sodium\u003c\/p\u003e","brand":"Bayer","offers":[{"title":"Default Title","offer_id":51967319212354,"sku":null,"price":14.99,"currency_code":"AUD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0278\/7383\/7142\/files\/AsprClear60Tabs1.png?v=1770969068","url":"https:\/\/scownspharmacy.com.au\/products\/aspro-clear-regular-strength-aspirin-soluble-effervescent-60-tablets","provider":"Scown's Pharmacy","version":"1.0","type":"link"}